# SDR HALA0600880

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 65,772 hours, 11,926 cycles
- Engine: Pwa PW4060
- Engine time: 13,333 hours, 2,607 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON ETOPS WALK AROUND MECHANIC FOUND A NICK ON NR 24 1ST STAGE FAN BLADE ON NR 2 ENGINE, DEPTH: .188, WIDTH: .500, 5 3/16" FROM BLADE TIP.  REPAIRED BLADE NR 24 BY BLENDING PER AMM 72-31-02.
